DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/805

Title: A note on pseudo-invexity and duality in nonlinear programming
Authors: Chandra, S
Abha
Keywords: Pseudo-invexity
Duality
Nonlinear programming
Issue Date: 2000
Citation: European Journal of Operational Research, 122(1), 161-165
Abstract: Certain shortcomings are pointed out in the recent work of (S. Nanda, L.N. Das, European Journal of Operational Research 88 (1996) 572-577) and appropriate modifications are suggested for studying duality under pseudo-invexity assumptions.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/805
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
chandranot2000.pdf108.78 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback